# SDR REXA96074

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 663
- Engine: Garrtt TPE33110U
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Failed
- Location: Lt Engine
- Component: Aeroquip, 1379305A73
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, LEFT FUEL CAP LIGHT ILLUMINATED AND FUEL PRESSURE DROPPED BELOW GREEN ARC.  REMOVED AND REPLACED LEFT ENGINE MAIN FUEL SUPPLY LINE.  (M)
